Advanced Search
Article Contents
Article Contents

Extremal functions for a class of trace Trudinger-Moser inequalities on a compact Riemann surface with smooth boundary

Supported by the Outstanding Innovative Talents Cultivation Funded Programs 2020 of Renmin University of China
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we establish several trace Trudinger-Moser inequalities and obtain the corresponding extremals on a compact Riemann surface $ ( \Sigma,g) $ with smooth boundary $ \partial\Sigma $. To be exact, let $ \lambda_1(\partial\Sigma) $ denotes the first eigenvalue of the Laplace-Beltrami operator $ \Delta _ { g} $ on $ \partial \Sigma $. Moreover, for any $ 0\leq\alpha<\lambda_1(\partial\Sigma) $, we set $ \mathcal { H } = \{ u \in W^{1,2} ( \Sigma, g) : \left(\int _{\Sigma} |\nabla_g u|^2 dv_g -\alpha \int _{\partial\Sigma} {u^2}ds_g \right)^{1/2}\leq 1 \ \, \mathrm{and}\, \int _{\partial\Sigma} {u}\,ds_g = 0 \} $, where $ W^{1,2}(\Sigma, g) $ is the usual Sobolev space. By the method of blow-up analysis, we first prove the supremum

    $ \begin{equation*} \sup\limits_{ u \in \mathcal { H } }\int _ { \partial\Sigma } e ^ {\pi u^ 2} ds_g \end{equation*} $

    is attained by some function $ u_\alpha \in \mathcal{H}\cap C^{\infty} \left(\overline{ \Sigma}\right) $. Further, we extend the result to the case of higher order eigenvalues. The results generalize those of Li-Liu [9] and Yang [19, 20].

    Mathematics Subject Classification: Primary: 46E35, 58J05, 58J32.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] Adimurthi and Struwe, Global compactness properties of semilinear elliptic equation with critical exponential growth, J. Funct. Anal., 175 (2000), 125-167.  doi: 10.1006/jfan.2000.3602.
    [2] T. Aubin, Sur la function exponentielle, C. R. Acad. Sci. Paris Sér. A-B, 270 (1970), A1514-A1516.
    [3] H. Brezis, Functional Analysis, Sobolev Spaces and PDEs, Springer, 2011.
    [4] L. Carleson and S. Chang, On the existence of an extremal function for an inequality of J. Moser, Bull. Sci. Math., 110 (1986), 113-127. 
    [5] P. Cherrier, Une inégalité de Sobolev sur les variétés riemanniennes, Bull. Sci. Math., 103 (1979), 353-374. 
    [6] W. DingJ. JostJ. Li and G. Wang, The differential equation $\Delta u = 8\pi-8\pi he^u$ on a compact Riemann Surface, Asian J. Math., 1 (1997), 230-248.  doi: 10.4310/AJM.1997.v1.n2.a3.
    [7] L. Fontana, Sharp borderline Sobolev inequalities on compact Riemannian manifolds, Comment. Math. Helv., 68 (1993), 415-454.  doi: 10.1007/BF02565828.
    [8] Y. Li, Moser-Trudinger inequality on compact Riemannian manifolds of dimension two, J. Partial Differ. Equ., 14 (2001), 163-192. 
    [9] Y. Li and P. Liu, Moser-Trudinger inequality on the boundary of compact Riemannian surface, Math. Z., 250 (2005), 363-386.  doi: 10.1007/s00209-004-0756-7.
    [10] Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995), 383-417.  doi: 10.1215/S0012-7094-95-08016-8.
    [11] P. Liu, A Moser-Trudinger Type Inequality and Blow-Up Analysis on Compact Riemannian Surface, Max-Plank Institute, Germany, 2005.
    [12] G. Mancini and L. Martinazzi, Extremals for fractional Moser-Trudinger inequalities in dimension 1 via harmonic extensions and commutator estimates, Adv. Nonlinear Stud., 20 (2020), 599-632.  doi: 10.1515/ans-2020-2089.
    [13] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1970/71), 1077-1092.  doi: 10.1512/iumj.1971.20.20101.
    [14] B. OsgoodR. Phillips and P. Sarnak, Extremals of determinants of Laplacians, J. Funct. Anal., 80 (1988), 148-211.  doi: 10.1016/0022-1236(88)90070-5.
    [15] J. Peetre, Espaces d'interpolation et $\mathrm{th\acute{e}or\grave{e}me}$ de Soboleff, Ann. Inst. Fourier, 16 (1966), 279-317. 
    [16] S. Poho$\mathrm{\check{z}}$aev, The Sobolev embedding in the special case $p\ell = n$, Proceedings of the technical scientific conference on advances of scientific reseach 1964-1965, Math. sections, Moscov. Energet. Inst., (1965), 158-170.
    [17] N. Trudinger, On embeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-484.  doi: 10.1512/iumj.1968.17.17028.
    [18] Y. Yang, Moser-Trudinger trace inequalities on a compact Riemannian surface with boundary, Pacific J. Math., 227 (2006), 177-200.  doi: 10.2140/pjm.2006.227.177.
    [19] Y. Yang, A sharp form of trace Moser-Trudinger inequality on compact Riemannian surface with boundary, Math. Z., 255 (2007), 373-392.  doi: 10.1007/s00209-006-0035-x.
    [20] Y. Yang, Extremal functions for Trudinger-Moser inequalities of Adimurthi-Druet type in dimension two, J. Differ. Equ., 258 (2015), 3161-3193.  doi: 10.1016/j.jde.2015.01.004.
    [21] Y. Yang and J. Zhou, Blow-up analysis involving isothermal coordinates on the boundary of compact Riemann surface, arXiv: 2009.09626.
    [22] V. Yudovich, Some estimates connected with integral operators and with solutions of elliptic equations, Sov. Math. Docl., 2 (1961), 746-749. 
  • 加载中

Article Metrics

HTML views(340) PDF downloads(164) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint